# SDR DL76L060674

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 77,117 hours, 11,764 cycles
- Engine: Pwa PW4060
- Engine time: 41,296 hours, 7,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Part time: 41,296 hours, 7,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SMELL/HAZE IN CABIN AFTER TAKEOFF, LAV SMOKE DETECTORS WERE GOING OFF.  REMOVED APU SURGE VALVE DUCT, NO SIGNS OF OIL RESIDUE.  REINSTALLED DUCT AND LEAK CHECKS GOOD.  PERFORMED DUCT BURN PROCEDURES PER M/M, NO SMELL NOTED MCO AND PLAC REMOVED.
